Ask an expert
Question

30 Jul 2007

I remain tired +many other problems ++++
Please help me as I am sick and tired of my GP just changing my tablets. For the last 3 years now I have been put on tablets that my Dr says as I am supposed to be depressed as in the last 6 years I have lost my mother (who died of cancer) , brother who had diabetes and father-in-law and had to be strong for my Dad as he is the only one I have left and I feel I must be strong for him. As a family of 5 it is only my Dad and I left as we lost my sister in a car accident 17 years ago. I was on Lorain first 1 tab a day and now then he increased it to 2 a day as I kept of being tired and he felt my system is to used to 1 tablet a day and ib=ncreased it.. I suffer from highblood pressure and am taking two tablets for that which is Ziak and Prexum and for hormonal tablets which are Estrofem which I had to start taking after my hysterectomy as my oestragen levels were almost non-existant. So that is the history so far. Last week I went to him and told him I remain tired and he now said I must leave Lorain and take Remeron (1 at night) and this should sort it out. I am now even more tired than ever and just want to sleep the whole time. I remain thirsty and amj starting to fell like a hypocondriac with allmy tablets and things that I must take. Please Help. I am not sick and would like to lead a normal happy life. ABout 2 years ago they found I have the Epstein-Barr virus and Cochsaki virus and say I have the ME Virus. I sure if I had to go to a Vet they would put me to sleep. What alternative do you think I have and what can I do to stop takling all this medication and be a better person. I have no interest in anything and my husband thinks I am having an affair as sexually I am not interested in anything. PLEASE HELP ME!!!!!!! I am at my shits end. I can also be contacted on 082 899 8654 in you would rather like to talk to me. Thank you Dr and I am waiting for your response.
Answer 507 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Dear Barbara

Thank you for visiting health24.com.

Unfortunately, there can be a multitude of reasons for your tiredness. I suggest that you consult an Internal Specialist, in order for him/her to do the necessary tests to exclude a pathological reason for your constant tiredness.

The medication that you are taking, as well as the Epstein-Barr virus/Cochsaki virus/ME virus, can all be the cause of your tiredness. Tiredness can last a few months after being diagnosed with the above virusses.

You should remember that a healthy diet and exercise will contribute to higher energy levels.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.